# SDR HALA2009033000117

- Difficulty date: March 30, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 66,631 hours, 30,755 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LT AND RT ENG IDLE OUT OF SYNC.  LT ENG IS LOWER BY 2 PERCENT N1 AND 1 PERCENT N2.  AT CRUISE, LT AND RT N1 SAME.  N2 LT IS HIGHER BY 2 PERCENT.  ACCOMP GROUND TEST FOR IDLE POWER (TEST 3) ON BOTH NR 1 AND NR 2 ENGS GRD IDLE AND APP IDLE N2 READINGS W/IN TOLERANCE AS PER AMM71-01-02 ENG TRIM TABLE.
